MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY ADX; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5380
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in the operating room for a routine device change.During the procedure, it was noted that the right ventricular lead could not be removed from the header.The lead was capped and replaced on (b)(6) 2018.The patient was stable.
 
Additional Manufacturer Narrative
Correction: the device was explanted and replaced.
 
Event or Problem Description
Correction: the device was explanted and replaced.
 
Additional Manufacturer Narrative
The damage found was sustained during the surgical procedure.The device was otherwise normal.

Brand Name
IDENTITY ADX
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8026850
Report Number2938836-2018-11876
Device Sequence Number11036138
Product Code LWP
UDI-Device Identifier05414734006897
UDI-Public05414734006897
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Model Number5380
Device Lot Number3396991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer12/10/2018
01/29/2019
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date12/10/2018
02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR